# SDR ASOA2014020509901

- Difficulty date: January 13, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 33,770 hours, 30,537 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK HAS CORROSION BETWEEN FS 559+16 - FS 559+32.  REMOVED AND INSTALLED NEW SEAT TRACK BS 495.98 - 535.02, IAW AMM 53-01-11-000-802 AND 53-01-11-400-802.
